# SDR SWIA2023111007

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 16,104 hours, 11,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH SIDE OF FWD FUSELAGE IN BETWEEN FR09 AND FR10 AND IN BETWEEN STGR17 AND STGR18 MEASURES 0.125 IN DEPTH IS OUT OF LIMITS IN REFERENCE TO ERJ175 SRM 53-10-01/AD02. SKIN DAMAGE HAS BEEN CLASSIFIED AS A MAJOR REPAIR PER GMM 3-26 FORM M-337 REQUIRED. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR OF LH SIDE OF FWD FUSELAGE IN BETWEEN FR09 AND FR10 AND IN BETWEEN STGR17L AND STGR18L IN REFERENCE TO ETD2023-170-028120 REV.: / DATED NOVEMBER 07, 2023 ALSO COMPLIED WITH CARD 51-00-00-002-SKY-U AND FORM M-337
